International Journal of Mathematics and Mathematical Sciences

International Journal of Mathematics and Mathematical Sciences / 1993 / Article

Open Access

Volume 16 |Article ID 308241 | https://doi.org/10.1155/S0161171293000961

Ignacio Barradas, Salvador Perez-Esteva, "Solution to a parabolic equation with integral type boundary condition", International Journal of Mathematics and Mathematical Sciences, vol. 16, Article ID 308241, 7 pages, 1993. https://doi.org/10.1155/S0161171293000961

Solution to a parabolic equation with integral type boundary condition

Received28 Sep 1992
Revised21 Jan 1993

Abstract

In this paper we study the existence, and continuous dependence of the solution ϑ=ϑ(x,t) on a Hölder space H2+γ,1+γ/2(Q¯τ)(Q¯τ=[0,1]×[0,τ],   0<γ<1) of a linear parabolic equation, prescribing ϑ(x,0)=f(x), ϑx(1,τ)=g(τ) the integral type condition 0bϑ(x,τ)dx=E(τ).

Copyright © 1993 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


More related articles

 PDF Download Citation Citation
 Order printed copiesOrder
Views64
Downloads331
Citations

Related articles

We are committed to sharing findings related to COVID-19 as quickly as possible. We will be providing unlimited waivers of publication charges for accepted research articles as well as case reports and case series related to COVID-19. Review articles are excluded from this waiver policy. Sign up here as a reviewer to help fast-track new submissions.